# SDR MASA200500979

- Difficulty date: December 1, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 9,699 hours, 9,265 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Engine
- Part time: 7,629 hours, 7,196 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ASH 2829 MGM.  SHUTDOWN THE ENGINE DUE TO THE LOST OF ENGINE OIL PRESSURE AND THE LOST OF ENGINE OIL.  MAINTENANCE REPLACED NR 2 GENERATOR AND NR 2 GENERATOR CARBON SEAL.
